| Model Number |
0998-00-3023-53 |
| Medical Device Problem Codes |
Leak/Splash (1354); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the cs300 intra-aortic balloon pump (iabp) is not working.It is unknown when the malfunction occurred.There is no information about patient involvement.No harm is reported.Customer stated ¿broken¿ not definitive failure stated.Tested and examined logs observed numerous ¿leak in iab catheter¿.No patient information or harm reported at time of service visit.Performed all leak tests and passed to specifications.Unit passed all functional and safety tests per factory specifications, returned to customer.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.